# SDR ASAA0180249

- Difficulty date: August 22, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING SERVICE CHECK, EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE AT SEAT 1 IN 1ST CLASS.  RECONNECTED LOOSE LIGHT MODULE.  LIGHT THEN OPERATED PROPERLY.  (M)
